# SDR REXA2012112701709

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15187
- Aircraft time: 10,958 hours, 7,770 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO (2) EACH LIFE VESTS HAVE HOLE IN BAGS.  REMOVED AND REPLACED 2 EACH LIFE VEST IAW AMM 25-61-03.
